# SDR QXEA2019042500190

- Difficulty date: April 25, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 41,100 hours, 43,029 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Pax Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF @ APPROX 100 KTS, MASTER WARNING FOR FUSELAGE DOORS ILLUMINATED. TAKE OFF WAS ABORTED AND NORMAL BRAKING USED. AFTER ABORT, AFT SERVICE DOOR INDICATED OPEN. FLIGHT ATTENDANT MOVED HANDLE AND DOOR THEN INDICATED CLOSED. REMOVED FROM SERVICE. INSPECTED DOOR HANDLE, PROX SENSOR, AND AROUND DOOR WITH DOOR CLOSED. NO DEFECTS NOTED. OPS TEST OF AFT SERVICE DOOR PER AMM 52-41-00-710-801 IS GOOD. HANDLE IS CLOSED, VENT DOOR CLOSED, ALL DOOR WARNINGS ARE OFF, AND MFD SHOWS DOORS CLOSED. NO DEFECTS NOTED AT THIS TIME. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
